# SDR USAA2012042300036

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 35,937 hours, 12,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L EXIT DOOR LIGHT FELL OFF.  REPLACED EMERGENCY EXIT LIGHT LENS COVER AT DOOR 4L.
